# SDR USAA030037

- Difficulty date: April 4, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Part time: 38,422 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLAP SKIN CHAFED 6 INCHES LONG, LEFT OUTBOARD MID FLAP, INBOARD END NOSE CAP.  CUT OUT DAMAGE AND INSTALLED DOUBLER PE SRM 57-53-01 FIG 208.  (M)
